On the existence of f-local subgroups in a group

Описание

Тип публикации: статья из журнала

Год издания: 2006

Идентификатор DOI: 10.1007/s11202-006-0085-7

Ключевые слова: group; f-local subgroup; almost finite element; generally finite element; generally finite group

Аннотация: We prove the existence of infinite subgroups with nontrivial locally finite radicals and of locally finite subgroups in the groups with almost finite almost solvable elements of prime orders and in the groups with generally finite elements.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 47, Is. 4

Номера страниц: 740-750

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных